# SDR SWAA2021042758460

- Difficulty date: March 22, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 39,725 hours, 23,920 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 538 S23r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** FWD CARGO BAY SNAKE PIT; AFT END OF STRINGER BS 538; STR 23R WL 158 / REMOVED DAMAGED STR SECTION OF STR 23 R/H BS 538 W/L 158 REPAIRED STR PER ATS ER# 21-01590 REV IR AND SWA EA # 21-153-00864 REV IR
